# SDR FDEA202108192040

- Difficulty date: August 19, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL FORMER FOUND CRACK AT STATION XOS   685. RIGHT HAND WING FIXED LEADING EDGE INTERNAL STATION XOS 685 FORMER CRACKED   REMOVED AS PER SRM 51-33-01-0G AND FABRICATED FORMER PER DOUGLAS DRAWING   ARB2924 REV B. INSTALLED FABRICATED FORMER AT RIGHT HAND WING FIXED LEADING EDGE   INTERNAL AT STATION XOS 685 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
